E. AZROULA, and M.B. BENBOUBKERA, and M. RHOUDAFB, (2014) on some p(x) quasilinear problem with right-hand side measure. Mathematics and Computers in Simulation, Volume 102, August 2014, Pages 117–130.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Equations aux Dérivées Partielles et Calcul Scientifique
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:19
URI: http://eprints.umi.ac.ma/id/eprint/839

Actions (login required)

View Item View Item